# SDR TWAA9809307

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND CLASS III REPAIR INSTALLED ABOVE AND JUST FORWARD OF EXTERNAL POWER RECEPTACLE.  INSTALLED CLASS I REPAIR PER SRM 53-04, FIGURE 12 B.  (X)
